# SDR AMTA200600391

- Difficulty date: June 10, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N323TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30033
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080406
- Part serial: 13924
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WX RADAR FAIL AND PWS FAIL AMBER LIGHT AMBER LIGHT REMAINS ILLUMINATED DURING FLT NO WX RADAR.  REMOVED AND REPLACED WEATHER RADAR RECEIVER/ TRANSMITTER ALL SYS OPS CKD NORMAL IAW MM.  (K)
